# SDR KBMA88668

- Difficulty date: July 6, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 4,920 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE17651506
- Part serial: 6040395
- Condition: Intermittent
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER - GAUGE INTERMITTENT IN FLIGHT.  INSTALLED NEW TRANSMITTER.
